MathSciNet Relay Station
MathSciNet bibliographic data
MR2126775 60F15
Klesov, Oleg; Rosalsky, Andrew; Volodin, Andrei I. On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables. Statist. Probab. Lett. 71 (2005), no. 2, 193–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement